| Model Number |
SGC0701 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented with grade 3-4 functional mitral regurgitation (mr) and enlarged atrium for a mitraclip procedure.During the preparation, a steerable guide catheter (sgc) did not hold the column.It was replaced with new sgc and continued the procedure.All steps were performed as per ifu.The final mr was grade <1.There were no adverse patient effects or clinically significant delays reported.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.The investigation was unable to determine a cause for the reported leak (loss of fluid column).There is no indication of a product issue with respect to manufacture, design, or labeling.